... 18 months of using hydromorphone. I still have significant burning pain in low back, hips and buttocks and am concerned that Lyrica is causing it or not helping at all..been on 6 months
Oliver; Have not really heard of it increasing the pain, But if you have been taking it for 6 weeks without any relief you should give the doctor a call. Sounds more like you may need to have something added with the Lyrica or at least the Lyrica dose for you. Good luck I would give the office a call as soon as possible. Chuck1957
I thought it was worsening when I got up to 300mg / day.
It may have been just the disease worsening but for sure want working. Watch out for weight gain.
I went to 75mg and eventually stopped .
I was told by a neurologist at a prestigious clinic that Lyrica is over-rated.
Some drugs you need to stop at a dose that is right because the side effects will hopefully be less too.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2009 • 1 answer
I have been taking lyrica/pregabalin 150mg per day for 4 years. In July I started getting this feel?
Posted 3 Dec 2013 • 1 answer
Posted 22 Feb 2014 • 4 answers
Posted 13 Jan 2015 • 1 answer
Lyrica - I take 17 prescribed medications each day. I have built up a high tolerance for many of the
Posted 28 Feb 2016 • 0 answers